# SDR AALA20012168

- Difficulty date: December 18, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 10D INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
